# SDR SWIA202155945

- Difficulty date: January 20, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Aft Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING 195NL NUTPLATE BRACKET THAT CONNECTS TO MID FUSELAGE FAIRING 192DL CORRODED.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED AFT FUSELAGE FAIRING 195NL NUTPLATE BRACKET THAT CONNECTS TO MID FUSELAGE FAIRING 192DL PER AMM 20-10-07-910-801-A
